Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2019
Publication:
A modified asymptotical regularization of nonlinear ill-posed problems
Issued Date
2019-05-01
Resource Type
Article
ISSN
22277390
DOI
10.3390/math7050419
Other identifier(s)
2-s2.0-85073671835
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Mathematics. Vol.7, No.5 (2019), 419
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Pornsarp Pornsawad, Nantawan Sapsakul, Christine Böckmann
A modified asymptotical regularization of nonlinear ill-posed problems.
Mathematics. Vol.7, No.5 (2019), 419.
doi:10.3390/math7050419
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/51223
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
A modified asymptotical regularization of nonlinear ill-posed problems
Author(s)
Pornsarp Pornsawad
Nantawan Sapsakul
Christine Böckmann
Other Contributor(s)
Universität Potsdam
Silpakorn University
Mahidol University
Abstract
© 2019 by the authors. In this paper, we investigate the continuous version of modified iterative Runge-Kutta-type methods for nonlinear inverse ill-posed problems proposed in a previous work. The convergence analysis is proved under the tangential cone condition, a modified discrepancy principle, i.e., the stopping time T is a solution of ||F(xδ(T))-yδ||=τδ+ for some δ+ > δ, and an appropriate source condition. We yield the optimal rate of convergence.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/51223
Collections
Scopus 2019
Full item page
Send Feedback